# SDR DHL9974009C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Condition: Eroded
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 5 SLAT AERODYNAMIC FENCE ERODED IN SEVERAL AREAS.  INSTALLED FILLER REPAIR PER SRM 51-40-1, 9 BY 3, N/R 2030.
